Georgia, 2007Winter Storm and Heavy Snow in Georgia, February 1, 2007
February 1, 2007 · NWS FFC · 32 events in 32 counties and zones
A bitter Arctic air mass covered much of the eastern half of the nation on the 1st of February. S.
Every event with a place to put it; 32 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A bitter Arctic air mass covered much of the eastern half of the nation on the 1st of February. However, because the upper-level trough was positively tilted into the southwest and south central U.S., the bulk of the cold air was spilling southward into the southern plains and eastward into the northeast U.S. A stationary front separating the cold Arctic air from warm, moist air, was located across south Georgia. Considerable lift was supplied over the shallow layer of cold air as a weak upper disturbance passed over the area early in the morning of the 1st. Temperatures were cold enough north of a Rome, to Canton, to Gainesville line for much of the precipitation to fall as snow. Some freezing rain and sleet was noted on the southern end of the frozen precipitation area, just grazing the northern suburbs of Atlanta. Snowfall amounts north of a Rome to Gainesville line were mostly around 2.0 inches, but some counties in the northeast Georgia mountains reported 5.0 - 6.0 inch snowfall amounts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Feb 1, 3:00 AM EST, 1 hour earlier.
Area forecast discussion, Feb 1, 3:00 AM EST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 AM EST THU FEB 1 2007
.SHORT TERM...(TODAY THROUGH SATURDAY)
MIXED BAG OF PRECIPITATION SPREADING ACROSS COUNTY WARNING AREA AT
THE MOMENT. HAVE HAD REPORTS OF A RAIN/SLEET/SNOW MIX ACROSS THE
NORTH. MANY AREAS STILL ABOVE FREEZING...BUT WITH DEW POINTS STILL
IN THE TEENS AND 20S ACROSS THE NORTH...EVAPORATIVE COOLING WILL
HAVE AN AFFECT AND STILL SUSPECT COULD SEE SOME FREEZING RAIN
(SOMEWHERE) BEFORE MID MORNING. CURRENT PLAN IS TO LEAVE
WARNING/ADVISORY AREAS AND VALID TIMES AS IS FOR NOW. STARTING TO
SOME INCREASE IN DEWPOINTS FROM THE SOUTH WHICH SHOULD ENSURE ALL
LIQUID PRECIP ACROSS MUCH OF CENTRAL GEORGIA. MODELS STILL
INDICATING ANY MIXED PRECIP SOUTH OF A ROME TO GAINESVILLE LINE
CHANGING TO ALL RAIN BY MID MORNING. TROUBLESOME AREAS STILL APPEAR
TO BE IN THE NORTHEAST (ESPECIALLY THE MOUNTAINS) WHERE PRECIP MAY
NOT CHANGE TO ALL LIQUID UNTIL LATE AFTERNOON. OTHERWISE...
WIDESPREAD RAIN LOOKING TO CONTINUE INTO THIS EVENING BEFORE
BEGINNING TO TAPPER OFF FROM THE WEST AFTER MIDNIGHT...AS SURFACE
LOW MOVES OFF SOUTHEAST U.S. COAST. MODELS SIMILAR WITH LOW MOVING
OFF THE MID ATLANTIC COAST FRIDAY...PULLING COLD FRONT INTO NORTHERN
FLORIDA. BUT IN WRAP AROUND...COULD SEE A FEW LINGERING SHOWERS
ACROSS THE NORTH FRIDAY MORNING. WEAK SURFACE HIGH PRESSURE BUILDS
ACROSS THE FORECAST AREA FRIDAY NIGHT/SATURDAY. DRY FORECAST...BUT
COOL TEMPS WITH MOST AREAS NOT GETTING OUT THE 40S SATURDAY.
.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
WEAK HIGH PRESSURE CONTINUE TO DOMINATE MUCH OF NORTH AND CENTRAL GEORGIA
THROUGH THE PERIOD. LATEST GFS RUN INDICATING WEAK FRONTAL BOUNDARY
PUSHING ACROSS THE TENNESSEE VALLEY/NORTH GEORGIA AREA SUNDAY/MONDAY
TIME FRAME...BUT KEEPS BULK OF DEEPER MOISTURE NORTH OF GEORGIA.
WILL KEEP FORECAST DRY FOR NOW WITH MANY FORECAST RUNS YET TO GO.
WILL HOWEVER INDICATE VARYING AMOUNTS OF CLOUDS. BELOW NORMAL TEMPS
LOOK TO CONTINUE THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 36 33 46 29 47 / 100 90 10 10 10
ATLANTA 38 33 46 28 45 / 100 90 10 10 10
BLAIRSVILLE 34 32 43 25 41 / 100 90 20 10 10
CARTERSVILLE 36 33 45 26 43 / 100 90 10 10 10
COLUMBUS 47 39 57 35 49 / 100 90 10 10 10
GAINESVILLE 35 33 43 27 42 / 100 90 10 10 10
MACON 43 39 60 35 49 / 100 90 10 10 10
ROME 40 33 46 29 45 / 100 100 20 10 10
PEACHTREE CITY 41 33 50 27 45 / 100 90 10 10 10
VIDALIA 54 46 63 42 51 / 100 90 10 10 10
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR THE
FOLLOWING ZONES: BALDWIN...BUTTS...CARROLL...CLAYTON...COWETA...
DOUGLAS...FAYETTE...GLASCOCK...GREENE...HANCOCK...HARALSON...
HEARD...HENRY...JASPER...JEFFERSON...JONES...LAMAR...
MERIWETHER...MONROE...MORGAN...NEWTON...OGLETHORPE...PIKE...
PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...
TROUP...WARREN...WASHINGTON...WILKES.
WINTER STORM WARNING UNTIL 3 PM EST THIS AFTERNOON FOR THE
FOLLOWING ZONES: BANKS...BARROW...BARTOW...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB...FANNIN...
FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...JACKSON...
LUMPKIN...MADISON...MURRAY...NORTH FULTON...OCONEE...PAULDING...
PICKENS...POLK...TOWNS...UNION...WALKER...WALTON...WHITE...
WHITFIELD.
&&
49
Hazardous weather outlook, Jan 31, 7:25 PM EST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EST WED JAN 31 2007
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
725 PM EST WED JAN 31 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TONIGHT.
A MIXTURE OF FREEZING RAIN AND SLEET IS EXPECTED ALONG AND NORTH OF
A LINE FROM LA GRANGE TO FORSYTH TO SANDERSVILLE TO LOUISVILLE LATE
TONIGHT. SOME SNOW MAY OCCUR IN COUNTIES BORDERING TENNESSEE AND
NORTH CAROLINA. SOME ACCUMULATION OF ICE AND SNOW IS EXPECTED BEFORE
DAYBREAK.
.SYNOPSIS...
A LOW PRESSURE SYSTEM IN THE WESTERN GULF OF MEXICO WILL MOVE TO
NEAR MOBILE ALABAMA BY DAYBREAK.
.PRIMARY HAZARD...
THE PRIMARY HAZARD WILL BE ACCUMULATING ICE AND SNOW.
.DISCUSSION...
PRECIPITATION ASSOCIATED WITH THE LOW IN THE GULF WILL SPREAD INTO
GEORGIA LATE TONIGHT. IT WILL BE FALLING INTO A MASS OF COLD AIR.
THE AIR APPEARS TO BE COLD ENOUGH FOR RAIN TO FREEZE ON EXPOSED
SURFACES ALONG AND NORTH OF A LINE FROM LA GRANGE TO FORSYTH TO
SANDERSVILLE TO LOUISVILLE. SOME ACCUMULATION OF ICE IS EXPECTED
BEFORE DAYBREAK. AMOUNTS WILL BE LESS THAN A QUARTER OF AN INCH
ALONG AND SOUTH OF INTERSTATE 20. AMOUNTS NEAR A QUARTER OF AN INCH
ARE EXPECTED FARTHER NORTH. IN ADDITION...ACROSS GEORGIAS
NORTHERNMOST COUNTIES...THE AIR SHOULD BE COLD ENOUGH FOR SOME
ACCUMULATION OF SLEET OR SNOW BEFORE DAYBREAK. AMOUNTS UP TO ONE
INCH ARE POSSIBLE. THIS PRECIPITATION SHOULD BEGIN AFTER
MIDNIGHT...AND SHOULD BE HEAVIEST TOWARD DAYBREAK.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...
REPORTS OF FREEZING OR FROZEN PRECIPITATION FROM SPOTTERS IN NORTH
GEORGIA LATE TONIGHT AND THURSDAY WOULD BE GREATLY APPRECIATED.
15
Event by event
14 winter storm, 10 winter weather, 8 heavy snow. Local standard time, as filed.
Winter Storm, Banks
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Banks forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 34.354, -83.497 (the zone’s center; the record gives no point)
The Banks County EMA Director reported 1.5 inches of snow and sleet across much of the county. A light coating of ice was also noted on trees and power lines.
Winter Storm, Bartow
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Bartow forecast zone
- Reported by
- County Official
- Coordinates
- 34.238, -84.840 (the zone’s center; the record gives no point)
The Bartow County 911 Center reported 1/2 inch of sleet across much of the county.
Winter Storm, Catoosa
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Catoosa forecast zone
- Reported by
- County Official
- Coordinates
- 34.904, -85.138 (the zone’s center; the record gives no point)
The Catoosa County 911 Center reported 2.0 inches of snow. This was measured at Ft. Oglethorpe.
Winter Storm, Chattooga
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Chattooga forecast zone
- Reported by
- County Official
- Coordinates
- 34.475, -85.345 (the zone’s center; the record gives no point)
The Chattooga County 911 Center reported 0.5 to 1.5 inches of snow across the county.
Winter Storm, Floyd
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Floyd forecast zone
- Reported by
- County Official
- Coordinates
- 34.263, -85.214 (the zone’s center; the record gives no point)
The Floyd County 911 Center reported up to 1/2 inch of sleet and a trace of snow, mostly in the north part of the county.
Winter Storm, Forsyth
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Forsyth forecast zone
- Reported by
- County Official
- Coordinates
- 34.226, -84.125 (the zone’s center; the record gives no point)
The Forsyth County 911 Center reported from 1/2 to 3/4 inch of sleet and up to 2.0 inches of snow in the northern part of the county. About 30 traffic accidents were blamed on the icy roads, including several minor injuries.
Winter Storm, Gordon
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Gordon forecast zone
- Reported by
- County Official
- Coordinates
- 34.503, -84.876 (the zone’s center; the record gives no point)
The Gordon County 911 Center reported up to 1/2 inch of sleet and a trace of freezing rain and snow within the county.
Winter Storm, Hall
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Hall forecast zone
- Reported by
- County Official
- Coordinates
- 34.317, -83.820 (the zone’s center; the record gives no point)
The Hall County 911 Center reported up to 2.0 inches of snow in the northern part of the county, with about 0.5 inch of sleet and less than 1/4 inch of glaze ice in the southern part of the county. Approximately 71 minor traffic accidents were caused by icy roads. Around 1200 people were left without power for around 30 minutes as a result of ice covered trees and power lines.
Winter Storm, Jackson
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Jackson forecast zone
- Reported by
- County Official
- Coordinates
- 34.134, -83.566 (the zone’s center; the record gives no point)
The Jackson County 911 Center reported about 1/2 inch of sleet and freezing rain or glaze ice.
Winter Storm, Madison
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Madison forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.128, -83.209 (the zone’s center; the record gives no point)
The cooperative observer in Danielsville reported over 3/4 inch of sleet, about 1/4 inch of glaze ice, and a trace of snow.
Winter Storm, Murray
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Murray forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 34.788, -84.748 (the zone’s center; the record gives no point)
The Murray County EMA Director reported 1.20 inches of snow in Chatsworth, with less than 1/4 inch of glaze ice and less than 1/2 inch of sleet.
Winter Storm, Pickens
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Pickens forecast zone
- Reported by
- County Official
- Coordinates
- 34.464, -84.466 (the zone’s center; the record gives no point)
The Pickens County 911 Center reported about 2.0 inches of a mixture of snow and sleet, mostly across the northern part of the county. Less than 1/4 inch of glaze ice was observed.
Winter Storm, Walker
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Walker forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.736, -85.301 (the zone’s center; the record gives no point)
The cooperative observer in LaFayette observed 2.0 inches of snow.
Winter Storm, Whitfield
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Whitfield forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 34.806, -84.967 (the zone’s center; the record gives no point)
The Whitfield County EMA Director reported 1.0 to 2.0 inches of snow across the county.
Heavy Snow, Dade
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Dade forecast zone
- Reported by
- County Official
- Coordinates
- 34.855, -85.504 (the zone’s center; the record gives no point)
The Dade County 911 Center reported 1.0 to 3.0 inches of snow across the county.
Heavy Snow, Dawson
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Dawson forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 34.444, -84.171 (the zone’s center; the record gives no point)
The Dawson County Emergency Management Director observed 5.0 inches of snow across the north part of the county. Less snow was observed in the southern parts of the county.
Heavy Snow, Fannin
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Fannin forecast zone
- Reported by
- County Official
- Coordinates
- 34.864, -84.320 (the zone’s center; the record gives no point)
The Fannin County 911 Center reported up to 3.5 inches of snow across the county.
Heavy Snow, Gilmer
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Gilmer forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.691, -84.456 (the zone’s center; the record gives no point)
The cooperative observer in Ellijay observed 3.0 inches of snow. 5.0 inches of snow was reported from the Cartecay area by the Forsyth County EMA Director.
Heavy Snow, Lumpkin
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Lumpkin forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.572, -84.003 (the zone’s center; the record gives no point)
The cooperative observed in Dahlonega observed 5.0 inches of snow and about 0.5 inches of sleet. Elsewhere across the county, snowfall was mostly in the 3-5 inch range, but some areas received up to 6.0 inches.
Heavy Snow, Towns
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Towns forecast zone
- Reported by
- Public
- Coordinates
- 34.917, -83.737 (the zone’s center; the record gives no point)
The public reported up to 3.0 inches of snow in the county.
Heavy Snow, Union
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Union forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.834, -83.991 (the zone’s center; the record gives no point)
The cooperative observer in Blarisville observed 3.0 inches of snow.
Heavy Snow, White
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- White forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.646, -83.747 (the zone’s center; the record gives no point)
The cooperative observer in Sautee observed 6.1 inches of snow.
Winter Weather, Cobb
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Cobb forecast zone
- Reported by
- County Official
- Coordinates
- 33.942, -84.577 (the zone’s center; the record gives no point)
The Cobb County 911 center reported that there was a light coating of freezing rain or glaze and less than 0.5 inch of sleet were reported in the north part of the county.
Winter Weather, Cherokee
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Cherokee forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 34.244, -84.476 (the zone’s center; the record gives no point)
The Cherokee County Emergency Management Director observed about 1.0 inch of snow in the northern part of the county between Waleska and Ball Ground. About 1/2 inch of slush was noted on roadways in this area of the county.
Winter Weather, Douglas
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Douglas forecast zone
- Reported by
- Public
- Coordinates
- 33.702, -84.768 (the zone’s center; the record gives no point)
The public observed a light coating of ice on elevated objects during the early morning hours.
Winter Weather, North Fulton
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- North Fulton forecast zone
- Reported by
- County Official
- Coordinates
- 33.790, -84.467 (the zone’s center; the record gives no point)
The Fulton County 911 Center reported that there was a light coating of ice and less than 1/2 inch of sleet in the northern part of the county, especially in the Alpharetta area.
Winter Weather, Oconee
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Oconee forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 33.835, -83.437 (the zone’s center; the record gives no point)
The Oconee County Emergency Management Director reported that there was a light coating of ice on the trees, but less than 1/4 inch total glaze ice.
Winter Weather, Oglethorpe
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Oglethorpe forecast zone
- Reported by
- Public
- Coordinates
- 33.881, -83.081 (the zone’s center; the record gives no point)
The public reported that about 0.10 inch of glaze ice was noted on elevated objects and trees.
Winter Weather, Paulding
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Paulding forecast zone
- Reported by
- COOP Observer
- Coordinates
- 33.921, -84.867 (the zone’s center; the record gives no point)
The cooperative observer in Dallas reported about 0.40 inch of sleet.
Winter Weather, Polk
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Polk forecast zone
- Reported by
- County Official
- Coordinates
- 34.002, -85.188 (the zone’s center; the record gives no point)
The Polk County 911 Center reported a light coating of ice on trees and power lines in the county.
Winter Weather, Clarke
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Clarke forecast zone
- Reported by
- County Official
- Coordinates
- 33.951, -83.367 (the zone’s center; the record gives no point)
The Clarke county/Athens 911 center reported less than 1/4 inch glaze ice, less than 1/4 inch sleet, and just a trace of snow. This event did not meet winter storm warning criteria.
Winter Weather, Walton
- When
- February 1, 4:00 AM EST to 12:00 PM EST
- Where
- Walton forecast zone
- Reported by
- County Official
- Coordinates
- 33.782, -83.734 (the zone’s center; the record gives no point)
The Walton County 911 Center reported less than 1/4 inch glaze ice on trees and power lines.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Extreme Cold in Illinois, February 1 to 19, 200712 deaths · 14 events
- Tornadoes and Coastal Flood in Florida, February 1 to 2, 200715 injured · $62 million · EF3 · 5 events
- Winter Weather in Arkansas, February 1 to 2, 20071 death · 12 events
- Cold in Wisconsin, February 1, 20071 death · 1 event
- High Surf in Oregon, February 1, 20071 death · 1 event
- Flood in Alaska, February 1 to 2, 2007$1.6 million · 1 event
- Drought in Oklahoma, February 1 to 28, 2007$500,000 · 16 events
- Drought in Texas, February 1 to 28, 2007$180,000 · 6 events
- Winter Weather in Missouri, February 1, 20076 injured · 10 events
- Winter Weather in Texas, February 1 to 2, 20071 injured · $25,000 · 9 events
- Winter Storm and Winter Weather in North Carolina, February 1, 200721 events
- Winter Weather in Tennessee, February 1 to 2, 200720 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 15892, 15893, 15894, 15895, 15896, 15897, 15898, 15899, 15900, 15901, 15902, 15903, 15904, 15905, 15906, 15907, 15908, 15909, 15910, 15911, 15912, 15913, 15914, 15915, 15916, 15917, 15918, 15919, 15920, 15921, 15922, 15923.